# SDR HYIA20121008001

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 28,620 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ON LANDING,  PILOT NOTED SPARKS ON THE RT ENGINE COWL.   SHUTDOWN RT ENGINE ON LANDING.  WHEN INSPECTED, DISCREPANCY WAS CLEARED BY REROUTING POWER WIRE HARNESS AND INSOLATED IT IAW STANDARD PRACTICE.
